Toric Fano three-folds with terminal singularities

Kasprzyk, Alexander M. (2006) Toric Fano three-folds with terminal singularities. Tohoku Mathematical Journal, 58 (1). pp. 101-121. ISSN 0040-8735

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (242kB) | Preview


This paper classifies all toric Fano 3-folds with terminal singularities. This is achieved by solving the equivalent combinatoric problem; that of finding, up to the action of GL(3,Z), all convex polytopes in Z^3 which contain the origin as the only non-vertex lattice point.

Item Type: Article
Keywords: Toric, Fano, 3-folds, terminal singularities, convex polytopes
Schools/Departments: University of Nottingham UK Campus > Faculty of Science > School of Mathematical Sciences
Identification Number:
Related URLs:
Depositing User: Kasprzyk, Dr Alexander
Date Deposited: 12 Nov 2015 12:30
Last Modified: 15 Sep 2016 14:53

Actions (Archive Staff Only)

Edit View Edit View